Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/78543
Citations
Scopus Web of Science® Altmetric
?
?
Full metadata record
DC FieldValueLanguage
dc.contributor.authorChojnacki, W.en
dc.contributor.authorVan Den Hengel, A.en
dc.date.issued2013en
dc.identifier.citationComplex Analysis and Operator Theory, 2013; 7(2):465-484en
dc.identifier.issn1661-8254en
dc.identifier.issn1661-8262en
dc.identifier.urihttp://hdl.handle.net/2440/78543-
dc.description.statementofresponsibilityWojciech Chojnacki, Anton van den Hengelen
dc.language.isoenen
dc.publisherBirkhaeuser Verlag AGen
dc.rights© Springer Basel AG 2012en
dc.subjectMulti-homography matrix; Semi-algebraic set; Manifold; Dimension; Primary 14P10; 14Q99; Secondary 51N15en
dc.titleOn the dimension of the set of two-view multi-homography matricesen
dc.typeJournal articleen
dc.identifier.rmid0020126626en
dc.identifier.doi10.1007/s11785-012-0225-yen
dc.identifier.pubid20552-
pubs.library.collectionComputer Science publicationsen
pubs.verification-statusVerifieden
pubs.publication-statusPublisheden
dc.identifier.orcidChojnacki, W. [0000-0001-7782-1956]en
dc.identifier.orcidVan Den Hengel, A. [0000-0003-3027-8364]en
Appears in Collections:Computer Science publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.